# SDR 372PA0040

- Difficulty date: January 10, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 34,654 hours, 26,890 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 106201730
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISCONNECTED ON TAKEOFF AND INITIAL CLIMB THROUGH 16,000.  PLACED ON MEL 22-4.  REPLACED AUTOTHROTTLE COMPUTER PER MM 22-31-10.  OPS CHECKS NORMAL.
